American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Dietrich Kuske, Jiamou Liu and Markus Lohrey. The isomorphism problem on classes of automatic structures with transitive relations. Trans. Amer. Math. Soc. 365 (2013) 5103-5151.
Abstract, references, and article information   
View Article: PDF

[2] David E. Muller and Paul E. Schupp. Context-free languages, groups, the theory of ends, second-order logic, tiling problems, cellular automata, and vector addition systems. Bull. Amer. Math. Soc. 4 (1981) 331-334. MR 609044.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1